Publicacions en revistes

  • Massanet, S.; Torrens, J., "Characterization of fuzzy implication functions with a continuous natural negation satisfying the law of importation with a given t-norm", "IEEE Transactions on Fuzzy Systems", Volum 25, Número 1, Pàgines 100-113, 2017. Article.
  • Yong Sua; Hua-Wen Liu; J. V. Riera; D. Ruiz-Aguilera; J. Torrens, "The distributivity equation for uninorms revisited", "Fuzzy Sets and Systems", 2017. Article en premsa.
  • Massanet, S.; Recasens, J.; Torrens, J., "Fuzzy Implication functions based on powers of continuous t-norms" [Publicación online], "International Journal of Approximate Reasoning", Volum 83, Pàgines 265-279, 2017. Article.
  • Massanet, S.; Pradera, A.; Ruiz-Aguilera, D; Torrens, J., "From Three to one: Equivalence and characterization of material implications derived from co-copulas, probabilistic S-implications and survival S-implications" [Publicación online], "Fuzzy Sets and Systems", Volum 323, Pàgines 103-116, 2017. Article.
  • Bibiloni, P.; González-Hidalgo, M.; Massanet, S., "General-purpose Curvilinear object detection with fuzzy mathematical morphology" [Publicació Online], "Applied Soft Computing", Volum 60, Pàgines 655-669, 2017. Article.
  • Yong Sua; Hua-Wen Liu; J. V. Riera; D. Ruiz-Aguilera; J. Torrens, "The migrativity equation for uninorms revisited", "Fuzzy Sets and Systems", Volum 323, Pàgines 56-78, 2017. Article.